MAUDE Adverse Event Report: DEPUY MITEK MENISCAL APPLIER EA; ORTHOPAEDIC CERCLAGE APPLIER

DEPUY MITEK MENISCAL APPLIER EA; ORTHOPAEDIC CERCLAGE APPLIER
Catalog Number 228000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/29/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate evaluation statement the complaint device is not being returned, therefore is unavailable for a physical evaluation.A batch record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy synthes mitek complaints system revealed no other complaints of any kind for this lot released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during a meniscal repair, it was observed that the applicator on the meniscal applier ea device broke at the second seam and could no longer be triggered.The procedure was completed with same like product.It was not reported if there were any delays in the surgical procedure.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
MENISCAL APPLIER EA
Common Device Name
ORTHOPAEDIC CERCLAGE APPLIER
Manufacturer (Section D)
DEPUY MITEK
325 paramount drive
raynham MA 02767
MDR Report Key7788115
Report Number1221934-2018-53914
Device Sequence Number11214699
Product Code GEF
UDI-Device Identifier10886705009930
UDI-Public10886705009930
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/30/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue Number228000
Device Lot Number3838816
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2015
Initial Report FDA Received Date08/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1